# SDR YENA2023052600555

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N973JT
- Make and model: Airbus A321-231
- Aircraft serial: 08581
- Aircraft time: 15,703 hours, 5,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: A11001RP
- Condition: Failed
- Location: 7501mm
- Part time: 63,768 hours, 21,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#391, BOS-TPA. 'R1 DOOR SLIDE PRESSURE GAUGE IN THE RED; REMOVED AND REPLACED R1 DOOR SLIDE IAW AMM 25-62-44.'
